Newbie

Discussion in 'Introduce Yourself' started by Aurea, Dec 22, 2015.

tinnitus forum
    1. Aurea

      Aurea Member

      Location:
      King of Prussia, Pa
      Tinnitus Since:
      09/2009
      Cause of Tinnitus:
      Diuretic Medication
      Hi,

      I discovered I had Tinnitus back in 11/2009. At first I didn't know what all that whooshing, ringing and pressure in my left ear and side of my head was all about or what it was if it had a name. After a lot of tests of my head, heart, ear and blood circulation, they told me it was Tinnitus and there was no treatment for it. I was never given any medication, therapy or anything for it.

      But fortunately for me it stopped all of a sudden after having my ears popped during a coast to coast flight. I had done some research on the internet and found out that calcium could be very helpful. It made sense to me since I had also being diagnosed with post osteoporosis and knowing that the smallest bone in the body is in the ear I started taking strong calcium pills. This along with the fact that I had stopped taking the diuretic medication Hydrochlorothiazide 25mg helped to stop it.

      I found out that the diuretic medication is what caused it for me, five years later I was given another kind of diuretic and the T came back. I stopped the meds and the T stopped. I asked my doctor when was it that she had prescribed the diuretics the first time and sure enough it coincided with the first T episodes. This is the reason I don't like taking pills, they fix something that might be ailing you but they also can cause other things to go bad.

      I don't wish this on anyone, it is terrible and I am sorry for all the sufferers out there. I truly hope that you find some relief and or a cure.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.